Alert archive / Oregon / Gale Warnings in 2021

Gale Warning 26, NWS Portland, OR

September 16, 2021

NWS Portland, OR issued this gale warning at Sep 16, 2021, 3:20 AM PDT. It took effect at Sep 17, 2021, 8:00 AM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 16, 2021, 3:20 AM PDT (10:20 UTC)
In effect from
Sep 17, 2021, 8:00 AM PDT
Expired
Sep 18, 2021, 3:00 AM PDT
In force
19 hr
Issued by
NWS Portland, OR

The text

As transmitted.

536 
WHUS76 KPQR 161020
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
320 AM PDT Thu Sep 16 2021

PZZ255-275-162330-
/O.CAN.KPQR.SC.Y.0132.000000T0000Z-210916T1200Z/
/O.CON.KPQR.GL.A.0014.210917T1900Z-210918T1200Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
320 AM PDT Thu Sep 16 2021

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE FRIDAY NIGHT...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 9 ft at 8 seconds possible.

* WHERE...Waters from Cascade Head to Florence OR from 10 to 60 
  NM and Coastal waters from Cascade Head to Florence OR out 10 
  NM.

* WHEN...From Friday afternoon through late Friday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ250-270-162330-
/O.UPG.KPQR.GL.A.0014.210917T1900Z-210918T1200Z/
/O.NEW.KPQR.GL.W.0026.210917T1500Z-210918T1200Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
320 AM PDT Thu Sep 16 2021

...GALE WARNING IN EFFECT FROM 8 AM FRIDAY TO 5 AM PDT SATURDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 10 ft at 9 seconds expected.

* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head 
  OR out 10 NM and Waters from Cape Shoalwater WA to Cascade 
  Head OR from 10 to 60 NM.

* WHEN...From 8 AM Friday to 5 AM PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
5 follow-up statements
823 
WHUS76 KPQR 162216
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
316 PM PDT Thu Sep 16 2021

PZZ250-270-171130-
/O.EXT.KPQR.GL.W.0026.210917T1500Z-210918T0900Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
316 PM PDT Thu Sep 16 2021

...GALE WARNING NOW IN EFFECT FROM 8 AM FRIDAY TO 2 AM PDT
SATURDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  7 to 11 ft at 10 seconds expected.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM and Coastal waters from Cape Shoalwater WA to 
  Cascade Head OR out 10 NM.

* WHEN...From 8 AM Friday to 2 AM PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ255-275-171130-
/O.UPG.KPQR.GL.A.0014.210917T1900Z-210918T1200Z/
/O.NEW.KPQR.SC.Y.0133.210917T1500Z-210918T1200Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
316 PM PDT Thu Sep 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 5 AM PDT
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 10 ft at 10 seconds expected.

* WHERE...Coastal waters from Cascade Head to Florence OR out 10 
  NM and Waters from Cascade Head to Florence OR from 10 to 60 
  NM.

* WHEN...From 8 AM Friday to 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A few gusts to 35 kt will be possible
  Friday night but will likely be short-lived.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
548 
WHUS76 KPQR 171214
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
514 AM PDT Fri Sep 17 2021

PZZ250-270-180900-
/O.CON.KPQR.GL.W.0026.210917T1500Z-210918T0900Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
514 AM PDT Fri Sep 17 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  7 to 11 ft at 10 seconds expected.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM and Coastal waters from Cape Shoalwater WA to 
  Cascade Head OR out 10 NM.

* WHEN...From 8 AM today to 2 AM PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ255-275-180900-
/O.CON.KPQR.SC.Y.0133.210917T1500Z-210918T1200Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
514 AM PDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 10 ft at 10 seconds expected.

* WHERE...Coastal waters from Cascade Head to Florence OR out 10 
  NM and Waters from Cascade Head to Florence OR from 10 to 60 
  NM.

* WHEN...From 8 AM today to 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A few gusts to 35 kt will be possible 
  Friday night but will likely be short-lived.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
124 
WHUS76 KPQR 172217
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
317 PM PDT Fri Sep 17 2021

PZZ250-270-180900-
/O.CON.KPQR.GL.W.0026.000000T0000Z-210918T0900Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
317 PM PDT Fri Sep 17 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  7 to 11 ft at 10 seconds expected.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM and Coastal waters from Cape Shoalwater WA to 
  Cascade Head OR out 10 NM.

* WHEN...From 8 AM today to 2 AM PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ255-275-181200-
/O.CON.KPQR.SC.Y.0133.000000T0000Z-210918T1200Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
317 PM PDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 7
  to 10 ft at 10 seconds expected.

* WHERE...Coastal waters from Cascade Head to Florence OR out 10 
  NM and Waters from Cascade Head to Florence OR from 10 to 60 
  NM.

* WHEN...From 8 AM today to 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A few gusts to 35 kt will be possible 
  Friday night but will likely be short-lived.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
927 
WHUS76 KPQR 180210
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
710 PM PDT Fri Sep 17 2021

PZZ250-270-181000-
/O.EXT.KPQR.GL.W.0026.000000T0000Z-210918T1000Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
710 PM PDT Fri Sep 17 2021

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  7 to 11 ft at 10 seconds.

* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 
  10 to 60 NM and Coastal waters from Cape Shoalwater WA to 
  Cascade Head OR out 10 NM.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ210-181300-
/O.EXB.KPQR.SC.Y.0133.000000T0000Z-210918T1300Z/
Columbia River Bar-
710 PM PDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT SATURDAY...

* WHAT...Rough bar conditions expected.

  - GENERAL SEAS...Around 10 ft. 

  - FIRST EBB...Around 330 am Saturday, with seas to 10 ft. 

  - SECOND EBB...Around 400 pm Saturday, with seas to 9 ft.  

* WHERE...In the Main Channel of the Columbia River Bar.

* WHEN...Until 6 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft especially
  when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ255-275-181200-
/O.CON.KPQR.SC.Y.0133.000000T0000Z-210918T1200Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
710 PM PDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 6
  to 8 ft.

* WHERE...Waters from Cascade Head to Florence OR from 10 to 60 
  NM and Coastal waters from Cascade Head to Florence OR out 10 
  NM.

* WHEN...Until 5 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland
517 
WHUS76 KPQR 181003
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
303 AM PDT Sat Sep 18 2021

PZZ250-270-182315-
/O.EXP.KPQR.GL.W.0026.000000T0000Z-210918T1000Z/
/O.EXB.KPQR.SC.Y.0133.000000T0000Z-210919T1000Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
303 AM PDT Sat Sep 18 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt
  expected.

* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head 
  OR out 10 NM and Waters from Cape Shoalwater WA to Cascade 
  Head OR from 10 to 60 NM.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ255-275-181200-
/O.CON.KPQR.SC.Y.0133.000000T0000Z-210918T1200Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
303 AM PDT Sat Sep 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...South winds around 15 kt with gusts up to 25 kt.

* WHERE...Waters from Cascade Head to Florence OR from 10 to 60 
  NM and Coastal waters from Cascade Head to Florence OR out 10 
  NM.

* WHEN...Until 5 AM PDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ210-181300-
/O.CON.KPQR.SC.Y.0133.000000T0000Z-210918T1300Z/
Columbia River Bar-
303 AM PDT Sat Sep 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...

* WHAT...Rough bar conditions expected.

  - GENERAL SEAS...Around 10 feet through early Saturday 
    morning, subsiding to 6 to 8 feet during the day. 

  - FIRST EBB...Around 330 am Saturday, with seas to 10 ft. 

  - SECOND EBB...Around 400 pm Saturday, with seas to 9 ft. 

  - THIRD EBB...Strong ebb around 415 am Sunday, with seas to 
    9 ft. 

.

* WHERE...In the Main Channel of the Columbia River Bar.

* WHEN...Until 6 AM PDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/portland

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Sep 15, 9:11 PM PDT, 6 hours 9 minutes earlier.

Area forecast discussion, Sep 15, 9:11 PM PDT, 6 hours 9 minutes before
Area Forecast Discussion
National Weather Service Portland OR
911 PM PDT Wed Sep 15 2021

.SYNOPSIS...Chilly and mostly clear tonight, followed by sunny and
seasonable weather Thursday. Increasing clouds Thursday night as a
potent Pacific frontal system approaches the Pac NW coast. This
front will usher in cool, wet, and blustery weather to the entire
forecast area by Friday night, followed by cool, showery conditions
through the weekend. Rain will be locally heavy, especially in
orographically favored portions of the Coast Range and Cascades,
where over three inches of rain is possible.

&&

.SHORT TERM...Tonight...Water vapor satellite imagery this evening
reveals a shortwave trough sliding east-southeastward across southern
British Columbia and northern Washington. This is resulting in some
cirrus moving across our northern zones with otherwise clear skies
across the CWA. With dewpoints generally in the mid 30s to low 40s,
temperatures should cool off relatively quickly later tonight when
winds die down. This should allow a lot of the typically colder
valley locations like Hillsboro, Battle Ground, etc. to drop down
into the mid to upper 30s later tonight with perhaps some patchy
frost in spots. Do not think enough of a zone will receive frost to
warrant a frost advisory, though. Adjusted temperatures in a few
specific locations where weather stations in the past have realized
these colder temperatures under similar nights. Otherwise, the rest
of the forecast is on track and no changes were made to the forecast.
/Neuman

Previous discussion from Wednesday afternoon for Thursday through
Friday night follows...After a cool start, temps should climb quickly
Thursday under abundant sunshine, a warming air mass, and drier
low-level northerly flow. Thursday afternoon high temps should end up
in the upper 60s to mid 70s for the lowlands.

By Thursday night, there will be a sense of the upcoming pattern
change as clouds increase and winds turn more southerly. A warm
front aloft will push eastward across the forecast area while the
trailing cold front approaches the northern coast Friday. Models
continue to keep the strongest forcing and moisture transport north
of our area on Friday, mainly toward the Olympic Peninsula and
Vancouver Island. Expect occasional rain and drizzle north and west
of Portland during the daytime hours. Meanwhile, areas south and east

of Portland will likely remain dry. This will likely allow
temperatures to warm back into the mid to upper 70s, and possibly up
to 80 near Eugene with dry conditions. Breezy southerly winds will
increase Friday, especially along the coast where gusts to 50 mph
will be possible by Friday evening, while gusts up to 35 mph are not
out of the question for the Willamette Valley.

A potent cold front will then gradually slide to the southeast
across the forecast area Friday night. This will bring significant
rainfall amounts to the entire area by Saturday morning. A strong
120 kt upper level jet associated with this system will drive the
deep moisture transport over the area. GEFS and ECMWF ensembles
continue to strongly suggest at least a moderate atmospheric river
involved with the front. Will likely see steady rainfall during a 6
to 12-hour period, heavy at times, as the front moves through late
Friday night into Saturday morning. Many locations may see 0.5 inch
to 1.0 inch of rainfall occur during this time period, with greater
amounts likely along the coast and at higher terrain. /DDH

&&

.LONG TERM...Saturday through Wednesday...Deep upper level trough
will remain offshore Saturday while post frontal showers develop by
Sat afternoon. There may be a lull in precip at times during the
day. Southerly winds will remain breezy, but not expected to be as
strong as Friday. The upper level trough will move across the
Pacific NW Sunday as several models bring another potent shortwave
as a focus for precipitation late Sat night and Sunday. By Sunday
afternoon and evening, northwest flow aloft is currently expected
while a weak surface low is forecast off the Washington coast. This
set up in particular could indicate a chance for a few thunderstorms
to develop on Sunday across much of the area.

Total rainfall amounts for the weekend event continues to range
around 1-2 inches for the inland valleys by Monday morning, and 2-4
inches for the higher terrain. The latest NBM continues to increase
the chance of 1 inch of rain over the weekend to 93% for Portland,
with a 55% chance of 2 inches. The cool air mass behind the front
will also lower snow levels, potentially giving Timberline Lodge
(6000 ft elevation) their first dusting of the season.

Showers are expected to taper off Monday as the upper trough exits
east toward the Rockies. Should remain drier Tuesday as well with
some light offshore flow allowing temperatures to warm back to
seasonable normals. Models are not in very good agreement by the
middle of the week. /DDH

&&

.AVIATION...04z update: Not much change. Breezy conditions in the
Willamette Valley will continue to ease overnight. Previous
discussion follows:

Stable west to northwest flow aloft will maintain dry weather
through early Thu. Mostly clear skies tonight, with variable
cirrus clouds. Though stays mostly clear tonight, will see patchy
fog in valleys. Also, will have pockets of lower MVFR or high
end IFR along the S WA and N OR coasts, impacting KAST and
perhaps as far south as KTMK.

For detailed regional Pac NW aviation weather information, go
online to: https://weather.gov/zse

KPDX AND APPROACHES...Dry, with stable west to northwest flow
aloft. Breezy northwest winds have begun to ease and will
continue to do so through 06Z. Not much change overnight into
Thu am, with mostly clear skies. Northerly winds will pick again
to around 10 kts Thu afternoon. -Rockey/CB

&&

.MARINE...High pres offshore will maintain modest north to south
pres gradients. This will maintain gusty winds of 20 to 25 kt on
the central coastal waters overnight, though strongest winds
will be to south of Newport. The Small Craft Advisory has been
allowed to expire for the northern zones but continues through 5
AM for the central zones. Seas stay in the 4 to 7 ft range,
though with gusty winds, expect locally choppy seas to 7 or 8 ft.

A strong cold front will push across the coastal waters later
Friday into Friday night. Winds will become southerly, and pick
up. Latest models and ensembles showing a decent chance for gale
force winds on Friday. Have extended Gale watch to include all
waters for Fri afternoon into Fri night. Will see how models
refine timing and strength over the next few runs then consider a
Gale Warning or Small Craft Advisory. Seas also rise a tad to
10 to 12 ft, primarily consisting of steep wind driven waves.
-Rockey/CB

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...None.
WA...None.
PZ...Gale Watch from Friday afternoon through late Friday night for
     coastal waters from Cape Shoalwater WA to Florence OR out 60 nm.

     Small Craft Advisory until 5 AM PDT Thursday for coastal waters
     from Cascade Head OR to Florence OR out 60 nm.

&&

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 3:16 PM PDTSmall Craft AdvisoryPQR4 days

Nearby

Gale Warnings in Oregon, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.